# SDR A6WA201240761

- Difficulty date: August 4, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N447AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7812
- Aircraft time: 21,527 hours, 20,971 cycles
- Engine: Ge CF343B1
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Tube
- Condition: Dented
- Location: Flap Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLAP CENTER & INBD VANE ACTUATOR TUBES HAVE INDENTATIONS FROM THE ROLLERS.  REPAIRED IAW REO 601R-57-52-1544, REV A.
